Advertisement

Positivity

, Volume 23, Issue 1, pp 139–159 | Cite as

On sensitivity analysis of parametric set-valued equilibrium problems under the weak efficiency

  • Nguyen Le Hoang AnhEmail author
Article
  • 63 Downloads

Abstract

In the paper, we first extend calculus rules of variational sets, known as a kind of generalized derivatives for set-valued maps, from the first order to the second order. Then, we study sensitivity analysis of parametric set-valued equilibrium problems under the weak efficiency in terms of these sets.

Keywords

Sensitivity analysis Weak perturbation map Variational set Calculus rules Parametric equilibrium problem 

Mathematics Subject Classification

46Q05 54C60 90C31 

Notes

Acknowledgements

The author is grateful to an anonymous referee for his/her valuable comments.

References

  1. 1.
    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birkhauser, Boston (1990)zbMATHGoogle Scholar
  2. 2.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, vol. I: Basic Theory. Springer, Berlin (2006)Google Scholar
  3. 3.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation, vol. II: Applications. Springer, Berlin (2006)Google Scholar
  4. 4.
    Rockafellar, R.T., Wets, R.J.B.: Variational Analysis, 3rd edn. Springer, Berlin (2009)zbMATHGoogle Scholar
  5. 5.
    Kuk, H., Tanino, T., Tanaka, M.: Sensitivity analysis in vector optimization. J. Optim. Theory Appl. 89, 713–730 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Tanino, T.: Sensitivity analysis in multiobjective optimization. J. Optim. Theory Appl. 56, 479–499 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Wang, Q.L., Li, S.J.: Second-order contingent derivative of the perturbation map in multiobjective optimization. Fixed Point Theory Appl. 2011, 857520 (2011)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Xu, Y., Peng, Z.: Higher-order sensitivity analysis in set-valued optimization under Henig efficiency. J. Ind. Manag. Optim. (2016).  https://doi.org/10.3934/jimo.2016019 zbMATHGoogle Scholar
  9. 9.
    Anh, N.L.H.: Sensitivity analysis in constrained set-valued optimization via Studniarski derivatives. Positivity 21, 255–272 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Diem, H.T.H., Khanh, P.Q., Tung, L.T.: On higher-order sensitivity analysis in nonsmooth vector optimization. J. Optim. Theory Appl. 162, 463–488 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Sun, X.K., Li, S.J.: Lower Studniarski derivative of the perturbation map in parametrized vector optimization. Optim. Lett. 5, 601–614 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Anh, N.L.H., Khanh, P.Q.: Variational sets of perturbation maps and applications to sensitivity analysis for constrained vector optimization. J. Optim. Theory Appl. 158, 363–384 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Levy, A.B., Mordukhovich, M.: Coderivatives in parametric optimization. Math. Program. Ser. A 99, 311–327 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Chuong, T.D., Yao, J.C.: Generalized Clarke epiderivatives of parametric vector optimization problems. J. Optim. Theory Appl. 146, 77–94 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Khanh, P.Q., Tuan, N.D.: Variational sets of multivalued mappings and a unified study of optimality conditions. J. Optim. Theory Appl. 139, 47–65 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Khanh, P.Q., Tuan, N.D.: Higher-order variational sets and higher-order optimality conditions for proper efficiency in set-valued nonsmooth vector optimization. J. Optim. Theory Appl. 139, 243–261 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Chen, G.Y., Yang, X.Q., Yu, H.: A nonlinear scalarization function and generalized quasi-vector equilibrium problems. J. Glob. Optim. 32, 451–466 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Ding, X.P., Park, J.Y.: Generalized vector equilibrium problems in generalized convex spaces. J. Optim. Theory Appl. 120, 327–353 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    li, S.J., Teo, K.L., Yang, X.Q., Wu, S.Y.: Gap functions and existence of solutions to generalized vector quasi-equilibrium problems. J. Glob. Optim. 34, 427–440 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Chen, C.R., Li, S.J., Teo, K.L.: Solution semicontinuity of parametric generalized vector equilibirum problems. J. Glob. Optim. 45, 309–318 (2009)CrossRefzbMATHGoogle Scholar
  21. 21.
    Gong, X.H.: Continuity of the solution set to parametric weak vector equilibrium problems. J. Optim. Theory Appl. 139, 35–46 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Kimura, K., Yao, J.C.: Semicontinuity of solution mappings of parametric generalized vector equilibrium problems. J. Optim. Theory Appl. 138, 429–443 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Gong, X.H.: Scalarization and optimality conditions for vector equilibrium problems. Nonlinear Anal. 73, 3598–3612 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Khanh, P.Q., Tung, L.T.: First and second-order optimality conditions using approximations for vector equilibrium problems with constraints. J. Glob. Optim. 55, 901–920 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Ma, B.C., Gong, X.H.: Optimality conditions for vector equilibrium problems in normed spaces. Optimization 60, 1441–1455 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Anh, N.L.H., Khanh, P.Q., Tung, L.T.: Variational sets: calculus and applications to nonsmooth vector optimization. Nonlinear Anal. TMA 74, 2358–2379 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Penot, J.P.: Differentiability of relations and differential stability of perturbed optimization problems. SIAM J. Control Optim. 22, 529–551 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Rockafellar, R.T.: Proto-differentiability of set-valued mapping and its applications in optimization. Ann. Inst. H. Poincaré 6, 449–482 (1989)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Li, S.J., Meng, K.W., Penot, J.P.: Calculus rules for derivatives of multimaps. Set-Valued Anal. 17, 21–39 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Studniarski, M.: Necessary and sufficient conditions for isolated local minima of nonsmooth functions. SIAM J. Control Optim. 25, 1044–1049 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Robinson, S.M.: Stability theory for systems of inequalities, part II. Differentiable nonlinear systems. SIAM J. Numer. Anal. 13, 497–513 (1976)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Li, S.J., Li, M.H.: Sensitivity analysis of parametric weak vector equilibrium problems. J. Math. Anal. Appl. 380, 354–362 (2011)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Applied Analysis Research Group, Faculty of Mathematics and StatisticsTon Duc Thang UniversityHo Chi Minh CityVietnam

Personalised recommendations